Latisse and Vision
- Asked by klak44252 in colleyville, Texas
- 3 years ago
can Latisse change your vision after prolonged use? I've noticed my vision has become worse and I have been using the product since last March.
Vision changes using Latisse are rare
Make sure you are not using too much product on the lash. A disposable thin 'liner' brush is much less likely to cause the product to get on the eye and cause irritation to the surface of the eyeball. Although the cause of the change in your vision is most likely not due to the Latisse, it is very important to see an ophthalmologist to confirm there is no other reason for your change in vision. Please consider stopping the Latisse until you see your ophthalmologist.
Latisse should not cause changes in vision
Normally, Latisse has no effect on vision. I you are having vision problems, you should visit your ophthalmologist for an evaluation and stop using your Latisse.
Dr. Grant Stevens
Latisse and vision change
I am not aware of any patients who experienced changes in vision as a result of Latisse use. However, just to be safe, I would stop using your Latisse and go see you ophthalmologist as soon as possible.
Latisse and Possible Vision Effects
Latisse can cause some initial irritation of the cornea which is the window through which lights rays pass to get to the back of the eye. If the cornea is irritated, it can affect vision. Try using some lubricating drops on the eye to see if this helps. Usually, the irritation is a temporary condition and should resolve over a few weeks.
Adam J. Scheiner, M.D.
Usually there is no effect on vision by Latisse. However stop the use of latisse and see your ophthalmologist for full evaluation and advise.
Latisee and vision
Latisse can rarely affect the vision. You should visit your ophthalmologist or oculoplastic surgeon for an examination.
Latisse and Vision
In my Maryland practice, I have not seen any association with either an improvement or decline in visual acuity in my patients who are using Latisse. The worst complication I have personally seen with Latisse use is some mild redness and irritation of the eyes when it is overused, but this has not corresponded to any visual change. Obviously, if a cataract patient uses Latisse, their vision will still be blurred because of the cataract, but that is the only reason. I would suggest you contact your doctor about this visual change.
Web reference: http://www.kameen.com
Latisse Causing Changes in Vision
If Latisse is applied properly to the base of the eyelashes, it should not cause a change in your vision. I recommend you see your ophthalmologist to be evaluated for another reason for your vision changes.
Change in vision with Latisse
If there is a change in vision, you should see your ophthalmologist or an oculoplastic surgeon who can assess the reason for visual changes which may or may not be related to Latisse. It could be due to changes in your tear film or cornea. Topical prostaglandin analogs that are used for treatment of glaucoma and instilled into the eye can sometimes cause cystoid macular edema but this would be unusual with appropriate use of Latisse.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.